# SDR SWAA2023041918119

- Difficulty date: March 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND RBL24.75 WL205 LOWER POSITION AT PASSENGER CABIN 2023-191811<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24;[02] REPLACED SUPPORT ANGLE LOCATED AT BS695 AND RBL24.75 WL205 LOWER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG# 273A9110; SHEET: 6; REV:A SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED AT BS695 AND RBL24.75 WL205 LOWER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG# 273A9110; SHEET: 6; REV:A SEE INDIVIDUAL SIGN-OFFS BELOW. AS RII
